# SDR UIEA2018041900744

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,039 hours, 20,314 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DISPLAY HAS TENDENCY TO  SPOKE AT ABOUT 3O DEGREES RIGHT IN BOTH LT & RT SYSTEMS.  OPS CHECKED THE WEATHER RADAR DISPLAY IAW AMM 34-43-00 , UNABLE TO DUPLICATE SPOKE ISSUE , FUNCTIONAL TESTED OK.
